Decompositions of the state space, homomorphisms and products of semigroup acts

Kripasindhu Sikdar

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 4, page 511-521
  • ISSN: 0011-4642

How to cite

top

Sikdar, Kripasindhu. "Decompositions of the state space, homomorphisms and products of semigroup acts." Czechoslovak Mathematical Journal 24.4 (1974): 511-521. <http://eudml.org/doc/12818>.

@article{Sikdar1974,
author = {Sikdar, Kripasindhu},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {511-521},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Decompositions of the state space, homomorphisms and products of semigroup acts},
url = {http://eudml.org/doc/12818},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Sikdar, Kripasindhu
TI - Decompositions of the state space, homomorphisms and products of semigroup acts
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 4
SP - 511
EP - 521
LA - eng
UR - http://eudml.org/doc/12818
ER -

References

top
  1. J. T. Borrego, E. E. De Vun, Maximal semigroup orbits, to appear. 
  2. J. T. Borrego, Compact actions, Froc. 2nd. Fl. Symp. on Automata and Semigroups, Part I (1971), University of Florida. (1971) Zbl0225.22003
  3. N. Bourbaki, General Topology, Part I, Addison Wesley Publishing Company, 1966. (1966) Zbl0301.54002
  4. J. M. Day, Semigroup acts, algebraic and topological, Proc. 2nd. Fl. Symp. on Automata and Semigroups, Part I (1971), University of Florida. (1971) 
  5. J. M. Day, A. D. Wallace, 10.1017/S1446788700004171, J. Austr. Math. Soc. VII (1967), 327-340. (1967) Zbl0158.41703MR0217212DOI10.1017/S1446788700004171
  6. J. M. Day, A. D. Wallace, Multiplication induced in the state-space of an act, Math. Systems Theory I (1967), 305-314. (1967) Zbl0153.34702MR0222870
  7. С. F. Keleman, 10.1090/S0002-9947-1969-0251708-X, Тг. Amer. Math. Soc. 146 (1969), 369-375. (1969) MR0251708DOI10.1090/S0002-9947-1969-0251708-X
  8. Y. F. Lin, 10.1007/BF01705883, Math. Systems Theory, 4 (1970), 35 - 39. (1970) Zbl0188.33201MR0300804DOI10.1007/BF01705883
  9. A. B. Paalman-de Miranda, Topological semigroups, Mathematisch Centrum, Amsterdam, 2nd Ed., 1970. (1970) Zbl0242.22003
  10. K. Sikdar, Some remarks on semigroups actions and decompositions of the state space, Indian Statistical Institute Tech. Report. Math. Stat. (20) 71, 11 August, 1971. Read at the 37th Annual Conference of the Indian Math. Society. (1971) 
  11. D. Stadlander, Semigroup actions and dimension, Acq. Math. 3 (1969), 1 - 14. (1969) MR0251707
  12. D. Stadlander, Semigroup actions on topological spaces, Ph. D. Thesis, Penn. St. University 1966. (1966) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.